# SDR P2EA01022

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND CORROSION ON CHANNEL SUPPORT BETWEEN BS 986 AND 1006 AND BETWEEN STRINGER 25L AND 26L.  (M)
